# SDR AALA20130215004

- Difficulty date: February 15, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 57,839 hours, 28,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FORWARD CORNER OF WINDOW RING PAN BETWEEN STATIONS 946 AND 965 LEFT IS CRACKED.  INSTALLED REPAIR ANGLE PER AARD 53-10-00-25.
